# SDR SWAA2021092004267

- Difficulty date: August 6, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 66,797 hours, 39,221 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 312-328 Rbl30
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB LOCATED BETWEEN BSTA 312 AND BSTA 328; RBL 30.0 AT FWD GALLEY AREA ; 2021-373092 / [01] REMOVED WEB LOCATED BETWEEN STA312 TO STA328 AND RBL30.0 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 DUE TO NOT FOUND ALLOWABLE DAMAGE ON SRM; WEB MUST BE REPLACED. PERFORMED VISUAL INSPECTION ON AREA AND NOT FOUND MORE DAMAGE.; [02] DRILLER NEW WEB P/N 141A5410U140 IAW B737-700 SRM 51-40-05 AND APPLIED PROTECTIVE TREATMENT IAW B737-700 51-20-01; [03] OK TO INSTALL WEB LOCATED BETWEEN STA312 TO STA328AND RBL 30.0 AT FWD GALLEY AREA GRANTED.; [04] COMPLETED STEP 1 AND 2; [05] COMPLETED STEP 3 RII; [06] INSTALLED WEB LOCATED BETWEEN STA 312 TO STA 328 AND RBL 30.0 AT FWD GALLEY AREA I.A.W B737-700 SRM 51-40-02 AND DWG 141A5400 REV .; [07] REPLACED WEB LOCATED BETWEEN STA 312 TO STA 328 AND RBL 30.0 AT FWD GALLEY AREA I.A.W B737-700 SRM 51-40-02 AND DWG 141A5400 REV .; [08] COMPLETED STEP 6.RII; [09] REPLACED WEB LOCATED BETWEEN STA 312 TO STA 328 AND RBL 30.0 AT FWD GALLEY AREA I.A.W B737-700 SRM 51-40-02 AND DWG 141A5400 REV .RII COMPLETED STEP 7.
